# SDR QXEA2013062801158

- Difficulty date: June 28, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,265 hours, 29,384 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Lav Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON LAV SERVICE DOOR HINGE AREA.  VERIFIED CORROSION OUT OF LIMITS, REF SRM 52-42-10.  REPLACED LAV SERVICE DOOR, PN 85307797-003, REMOVED REF AMM 52-44-26-000-801 AND INSTALLED AMM 52-44-26-400-801.
